← Return to Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine)

Discussion
Comment receiving replies
@jillmeryl

I am so happy I found this group..I have been asking different psychiatrists..even my current one..2 take me off it…there is no more efficacy.
.I have more & more breakthrough depression…so my current psych…just kept upping my dose…I knew intuitively that no one has taken me off due 2 the detox…Now I need 2 really get off this…many years ago my awesome PCP..gave me Prozac while I tapered off…worked great…got on Effexor AGAIN & have been on it 4 years…I know it will b a slow detox…they better give me something 4 the brain zaps…maybe Prozac again? I will b discussing all this next month when I c my Psych…U ALL HAVE BEEN SOOOO HELPFUL TY TY TY…pray 4 me & my detox lol
Jill

Jump to this post


Replies to "I am so happy I found this group..I have been asking different psychiatrists..even my current one..2..."

Hi, @jillmeryl, and welcome to Mayo Clinic Connect. So glad this discussion on tapering off of venlafaxine (Effexor) has been useful to you.

Hope all goes well this next month as you discuss all this with your psychiatrist.

What would you recommend to others who are going off of this medication? Discussing with your primary care provider the possibility of putting you on another medication that might help with the side effects during the taper? Any other strategies you found helpful while tapering off before?

  Request Appointment